# SDR IPXA1567993

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1020-1058
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: FLOOR PANEL CORE HAS CORROSION AROUND EDGE OF PANEL; BS 1020-1058, LBL 45-60.  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A 1, AMM 53-01-01-4, AND EO B757-5320-9692-G.
